# SDR QXEA9700563

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: MS25237387
- Condition: Failed
- Location: Cargo Compt
- Component: Dhav, 82522710001
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- BAGGAGE SMOKE DETECTOR WILL NOT TEST IN POSITION NR 1.  RELAMPED INTERNAL SMOKE DETECTOR LIGHT, OPERATIONAL CHECKS GOOD.
